PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Singularity categories of representations of algebras over local rings

Volume 161 / 2020

Ming Lu Colloquium Mathematicum 161 (2020), 1-33 MSC: Primary 16E45, 16E65, 18E35. DOI: 10.4064/cm7683-4-2019 Published online: 20 February 2020


Let $\Lambda $ be a finite-dimensional algebra with finite global dimension, $R_k=K[X]/(X^k)$ be the $\mathbb Z $-graded local ring with $k\geq 1$, and $\Lambda _k=\Lambda \otimes _K R_k$. We consider the singularity category $\mathcal {D}_{\rm sg}(\operatorname{mod} ^\mathbb Z (\Lambda _k))$ of the graded modules over $\Lambda _k$. It is shown that there is a tilting object in $\mathcal {D}_{\rm sg}(\operatorname{mod} ^\mathbb Z (\Lambda _k))$ whose endomorphism algebra is isomorphic to the triangular matrix algebra $T_{k-1}(\Lambda )$ with coefficients in $\Lambda $ and there is a triangulated equivalence between $\mathcal {D}_{\rm sg}(\operatorname{mod} ^{\mathbb Z /k\mathbb Z }(\Lambda ))$ and the root category of $T_{k-1}(\Lambda )$. Finally, a classification of $\Lambda _k$ up to the Cohen–Macaulay representation type is given.


  • Ming LuDepartment of Mathematics
    Sichuan University
    Chengdu 610064, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image